# SDR CA001129018

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356024310
- Condition: Failed
- Location: 14th Stag Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) A LEFT 14TH DUCT WARNING INDICATION WITH THE BLEED AIR DUCT AURAL WARNING WAS OBSERVED TRANSIENTLY AT FL210, THIS THEN CLEARED AND REAPPEARED AT FL290 AND STAYED ON. LEFT HAND ENGINE WAS SHUTDOWN AND AIRCRAFT LANDED UNEVENTFULLY. THE LEFT 14TH STAGE HEAT SENSING ELEMENT REPLACED.
